# SDR 08FDEA04529

- Difficulty date: October 24, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 38,615 hours, 25,998 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A2527111R1
- Part serial: U87
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

UNSAFE NOSE GEAR INDICATION/MANUAL CRANK DOWN.  JACK ADAPTER AND TEST BOX SHIPPED FROM LAX, T/S TO SEQUENCE VALVE AND RT NOSE GEAR ACTUATOR.  BOTH REPLACED PER 32-31-16-4 AND 32-31-18-4.  OPS AND LEAK CHECKS GOOD  PER 32-30-158.  ALSO, PERFORMED FREE FALL ACTUATION PER 32-33-00-2.  ALL ACTUATION NORMAL.  RESTORED AIRCRAFT BACK TO NORMAL CONFIGURATION.  A/C OK FOR SERVICE.
